# SDR 2007UALA01218

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 42,136 hours, 15,165 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Cartridge
- Condition: Discharged
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WATER FIRE BOTTLE CO-2 CARTRIDGE FOUND EMPTY BUT BOTTLE FULL OF WATER.  [06-22-07]  REPLACED FIRE EXTINGUISHER ASSEMBLY.
